# SDR DALA2023030301594

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 33,977 hours, 4,299 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 ER/A 606373-14AD PERFORMS INSPECTION OF FASTENERS COMMON TO THE EXTERIOR OF THE CENTER FUEL TANK AT FRAME 40 FOR AD 2019-16-07 COMPLIANCE FINDING. CORRECTIVE ACTION: REF ER/A 606373-14AD FOR INSPECTION OF THE EXTERIOR OF THE CENTER FUEL TANK AT FRAME 40 TO DETERMINE FASTENER INSTALLATION DIRECTION. (2652460)
